Anna came to me suffering with severe anxiety, panic attacks and not wanting to go back to school.
She had been very ambitious academically and now had lost all confidence, was constantly emotional and had no self esteem at all.
She had started the Pill because she suffered with period pains and she didn’t want them to affect her exams. Anna and her mum never made the connection between the Pill and her symptoms because it’s rarely regarded as the cause.
The Pill causes much anxiety, panic attacks, and migraines often leading women to seek anti-depressants. The symptoms come on gradually so it’s hard to make the connection ( quite like vaccine injury).
Her following symptoms were:
* Feeling weepy constantly
* Lack of confidence, and deep decline in her self-esteem
* Lots of anger with PMT
* Restlessness when at home, couldn’t watch TV, or read
* Anxiety feelings in her stomach
* Blurry vision
* Sweaty palms
* Tense headaches
* Heavy eyes
* Problems getting to sleep
* Sporadically she would feel chest pains and difficulty breathing
* Kidney pain during her period
Anna had a good diet and was trying to use natural products where she couldEven though the list of symptoms was long this was easy to diagnose and treat.
All symptoms had started after the Pill so a Pill detox program was given.
Anna developed a rash on her chest for 2/3 weeks which disappeared on its own.
Her emotional state came back to normal, she had much more energy.
All the symptoms disappeared except for the period pains.
What was amazing is that she had so little anxiety she didn’t even worry about her exams that were due.
She was physically able to attend her prom.
Her period pain and very irregular periods now needed attention.
She was given specific hormonal remedies to help her cycle become more regular for two months and then a Clomid detox with organ support.
Clomid was taken by her mother to help with fertility before Anna was born. Homeopaths are currently realising how much impact fertility drugs may have on the children.
After 2 months, her cycle became more regular.
After the Clomid detox Anna experienced no pain during her period.
This shows without a doubt that Clomid had an effect on Anna’s period pain because we used a homeopathic version of Clomid to detox.
This does not mean that Clomid causes period pain in every case, it means that it has to be taken into consideration when dealing with a patient who has that drug in their medical history, or any other fertility or contraceptive medication.
If you are interested in this case or have similar symptoms please email me on my “Book in” page or at firstname.lastname@example.org
If your daughter suffers from anxiety/period pain and is not on the Pill, then homeopathy can help alleviate these problems with one or two remedies.